Home > Weekly Schedule > This Week in the Houses of the...

This Week in the Houses of the Oireachtas 3 -  7 April 2017

See also: Order Papers | Dáil Order of Business| Committee Schedule
Oireachtas TV Schedule | Live Webcasts
 

Last updated Tuesday 4 April 2017 at 17.26

The start times indicated in this schedule are based, in part, on the expected end time of preceding items of business. In the event items of business conclude earlier or later than expected, the start times for subsequent business may be affected.


Tuesday 4 April 2017


Dáil Éireann

2.00 p.m.  Leaders’ Questions  (FF, SF, I4C, RIG) (32 mins)

2.32p.m.  Order of Business (30 mins)
 Motion re. Establishment of a Special Joint Committee on the Eighth Amendment of the Constitution (without debate)

3.02 p.m.  Taoiseach’s Questions (45 mins)

3.47 p.m.    P.Q.s: Oral –Minister for Finance  (90 mins)
Private Notice Question

5.17 p.m.  Topical Issues (43 mins)
Private Notice Question (if any)

6.05 p.m.  Government Business: (115 mins)
Statements on Brexit, t (to adjourn after the opening round, i.e. after 80 minutes)
To include the Motion re Report of the Joint Committee on European Affairs entitled "Committee Travel to Brussels 7-8 February 2017"

7.25 p.m.  Bail (Amendment) Bill 2016 - Motion to instruct the Committee (to adjourn at 8 p.m., if not previously concluded, to resume after PMB and to conclude after 60 minutes in total)

8.00 p.m. Private Members Business Motion on Defence Forces (Fianna Fáil) (120 mins)

10.00 p.m.  Bail (Amendment) Bill 2016 - Motion to Instruct the Committee (resumed, if not previously concluded, to conclude after 60 minutes in total

10.25 p.m.  Dáil Adjourns


Seanad Éireann

2.30 p.m.    Commencement Matters 

3.30 p.m.    Order of Business

4.45 p.m. Knowledge Development Box (Certification of Inventions) Bill 2016 - Report Stage (Amendments from Dáil Éireann and Final Stage)
Companies (Accounting) Bill 2016 - Second Stage [Department of Jobs Enterprise and Innovation]

6.45 p.m.  Private Members Business
Critical Health Professionals Bill 2017 – Second Stage (Senators Keith Swanick, Mark Daly and Robbie Gallagher)


Committee Meetings

Finance, Public Expenditure and Reform, and Taoiseach (Joint) CR2, LH 2000 10 a.m.
AGENDA: Central Bank Quarterly Engagement [Prof. Philip Lane, Governor, Central Bank of Ireland]

European Union Affairs (Joint) CR1, LH 2000 12 noon
AGENDA: The United Kingdom’s plans for withdrawal from the European Union [Ambassador Robin Barnett CMG, British Ambassador to Ireland]

Future Funding of Domestic Water Services (Joint) CR4, LH 2000 12 noon
AGENDA: Private Meeting

Justice and Equality (Joint) CR3, LH 2000 12 noon
AGENDA: Private Meeting

Future of Healthcare (Select) CR2, LH 2000 2 p.m.
AGENDA: Private Meeting

Agriculture, Food and the Marine (Joint) CR1, LH 2000 4 p.m.
AGENDA: (i) Issues relating to Mackerel Quota Allocation [Representatives from Iasc Mara Teo]; and
(ii) Pre-legislative scrutiny on the General Scheme of the Greyhound Industry Bill 2017 [Officials from Department of Agriculture, Food and the Marine]

Education and Skills (Joint) CR2, LH 2000 4 p.m.
AGENDA: Private Meeting

An Ghaeilge, an Ghaeltacht agus na hOileáin (Comh) CR4, LH 2000 5 p.m.
AGENDA: Seisiún A: 5.00pm (i) An Tráchaireacht, (ii) Tuarascáil Bhliantúil 2015, (iii) Tuarascáil maidir le cur i bhfeidhm moltaí imscrúdaithe a rinneadh faoi fho-alt 21(f) d’Acht na dTeangacha Oifigiúla, 2003 (An Roinn Oideachais agus Scileanna, Bealtaine 2015) mar uimhir 3 ar an gclár oibre [Rónán Ó Dómhnaill Uasal, Éamonn Ó Bróithe Uasal agus Colm Ó Coisdealbha Uasal ó Oifig Choimisinéir na dTeangacha Oifigiúla]
Seisiún B: 6.30pm Uachtarán na hOllscoile, Gaillimh agus an gá líofacht sa Ghaeilge a bheith aici nó aige mar chuid thábhachtach dá (h)inniúlachtaí [Dr. Jim Browne (Uachtarán na hOllscoile), Gearóid Ó Conluain (Rúnaí na hOllscoile), Dónal Ó Braonáin (Príomhfheidhmeannach Acadamh na hOllscolaíochta Gaeilge), Tomás Ó Síocháin (Clárbhainisteoir don Rannpháirtíocht Seachtrach) ó Ollscoil na hÉireann, Gaillimh]


Wednesday 5 April 2017


Dáil Éireann

12.00 p.m.  Leaders’ Questions (FF, SF, LAB, SD-GP) (32 mins)

12.32 p.m.  Questions on Promised Legislation (30 mins)

1.02 p.m.   Taoiseach’s Questions  (45 mins)

1.47 p.m.   P.Q.s: Oral – Education and Skills (90 mins)

3.17 p.m.   Topical Issues (48 mins)
Private Notice Question (if any)

4.05 p.m.   SOS (40 mins)

4.45 p.m.   Private Members Business (Social Democrats-Green Party Group): (120 mins)
Motion re. extension of maternity leave and Maternity Benefit for mothers of premature babies

6.45 p.m.   Government Business (210 mins)
 Statements on Brexit, to include Motion re. Report of the Joint Committee on European Union Affairs entitled “Committee Travel to Brussels 7-8 February 2017” (resumed if not previously concluded)

10.15 p.m.  Dáil Adjourns


Seanad Éireann

10.30 a.m.  Commencement Matters  

11.30 a.m.  Order of Business

12.45 p.m.   Civil Liability (Amendment) Bill 2017 – Committee Stage (Department of Justice and Equality)

3.00 p.m.   Misuse of Drugs (Supervised Injecting Facilities) Bill 2017 – Second Stage (Department of Health)

5.00 p.m. Private Members Business
Adult Safeguarding Bill 2016 – Second Stage-(Senators Colette Kelleher, Lorraine Clifford-Lee, Jerry Buttimer)


Committee Meetings 

Children and Youth Affairs (Joint) CR1, LH 2000 9 a.m.
AGENDA: Pre-Legislative Scrutiny on the General Scheme of the Childcare (Amendment) Bill 2017 (Guardian ad Litem) (resumed)
Session A: 9.00 a.m. [Representatives from the Office of the Ombudsman for Children, the Law Society of Ireland, EPIC and the ISPCC]
Session B: 10.30 a.m. [Minister for Children and Youth Affairs]

Future of Healthcare (Select) CR3, LH 2000 9 a.m.
AGENDA: Private Meeting

Justice and Equality (Select) CR2, LH 2000 9 a.m.
AGENDA: Courts (No. 2) Bill 2016 and Bail (Amendment) Bill 2016

Justice and Equality (Joint) CR2, LH 2000 11 a.m.
AGENDA: Private Meeting

Transport, Tourism and Sport (Joint) CR4, LH 2000 9 a.m.
AGENDA: Pre-Legislative Scrutiny of the General Scheme of the Road Traffic (Fixed Penalty -- Drink Driving) Bill 2017 [Minister for Transport, Tourism and Sport]

Future Funding of Domestic Water Services (Joint) CR4, LH 2000 1.30 p.m.
AGENDA: Private Meeting

Health (Joint) CR3, LH 2000 1.30 p.m.
AGENDA: Detailed Scrutiny of the Cannabis for Medicinal Use Regulation Bill 2016 [PMB] [Mr. Gino Kenny, T.D.]

Public Petitions (Joint) CR1, LH 2000 1.30 p.m.
AGENDA: Public Petitions received

Budgetary Oversight CR2, LH 2000 2 p.m.
AGENDA: (i) The overall fiscal position based on 1st Quarter returns, (ii) Briefing on 1st Quarter outturn of receipts and expenditure, (iii) Engagement between the Departments and the Committee, (iv) The information requirements of the  Committee and the Parliamentary Budget Office and, (v) Overview of Expenditure Drivers and risks to the fiscal position [2017- 2021] [Secretary Generals and officials from the Departments of Finance and Public Expenditure and Reform]

Working Group of Committee Chairmen CR1, LH 2000 4 p.m.
AGENDA: Private Meeting

Housing, Planning, Community and Local Government(Joint) CR3, LH 2000 5 p.m.
AGENDA: A Review of Building Regulations, Building Controls and Consumer Protection


Thursday 6 April 2017


Dáil Éireann

12.00 p.m. Leaders’ Questions (FF, SF, AAA-PBP, RIG) (32 mins)

12.32 p.m. Questions on Promised Legislation (30 mins)

12.47 p.m. Weekly divisions  (43 mins)

1.30 p.m.  Government Business (120 mins)
Thirty-fifth Amendment of the Constitution (Divorce) Bill 2016 -  Second Stage (Deputy Josepha Madigan) (Department of Justice and Equality)
Hallmarking (Amendment) Bill 2016 -  Order for Second Stage and Second Stage (Department of Jobs, Enterprise and Innovation)

3.30 p.m.  P.Q.s: Oral –  Minister for Housing, Planning, Community (90 mins)

5.00 p.m.  Topical Issues (48 mins)
Private Notice Question (if any)

5.48 p.m.  Committee Report/PMB: (120 mins)
Statute of Limitations (Amendment) Bill 2017 – Second Stage (Deputy Mick Wallace)

7.48 p.m. Dáil Adjourns


Seanad Éireann 

*Seanad Special Select Committee on the Withdrawal of the United Kingdom from the European Union will meet in the Seanad Chamber


Committee Meetings

Public Accounts CR3, LH 2000 9 a.m.
AGENDA: Session A: 9 a.m. 
(i) Business of the Committee;
(ii) Waterford Institute of Technology Financial Statements 2013/14; [Officials from Waterford Institute of Technology]
(iii) Dublin Institute of Technology Financial Statements 2013/14; [Officials from Dublin Institute of Technology]
(iv) Grangegorman Development Agency – Financial Statements 2015  [Officials from the Grangegorman Development Agency]
Session B: 2.30 p.m.
(v) National University of Ireland Galway Financial Statements 2013/2014; [Officials from the National University of Ireland Galway]

Foreign Affairs and Trade, and Defence (Joint) CR1, LH 2000 9.30 a.m.
AGENDA: Session A: 9:30 a.m. The impact of Brexit on the Humanitarian Aid sector [Representatives from Dóchas ]
Session B: 10:30 a.m. Update on famine struck areas in Africa including, Borno State, Horn of Africa, Somalia, South Sudan and Yemen. [Representatives from Dóchas, Médecins Sans Frontières (MSF) and Oxfam Ireland]

Finance, Public Expenditure and Reform, and Taoiseach (Select) CR2, LH 2000 10 a.m.
AGENDA: Public Sector Standards Bill 2015 [Minister for Public Expenditure and Reform]

Social Protection (Joint) CR4, LH 2000 10 a.m.
AGENDA: Private Meeting

Dáil Business Room 2, LH 10.30 a.m.
AGENDA: Private Meeting

Withdrawal of the United Kingdom from the European Union (Seanad Select) Seanad Chamber 10.30 a.m.
AGENDA: Session A: 10.30 a.m. Engagement with former Taoiseach, Mr. Bertie Ahern.
Session B: 2.00 p.m. The Common Travel Area [Mr. Michael Gaynor, President, Dundalk Chamber of Commerce]

Arts, Heritage, Regional, Rural and Gaeltacht Affairs (Joint) CR4, LH 2000 2.15 p.m.
AGENDA: (i) 2.15 p.m. Ghnó an Choiste
(ii) Forbairt phobail, shóisialta agus eacnamaíochta agus comhar i gcontaetha na teorann sa todhchaí
Session A: 2.30 p.m. [Chathair Dhoire & Cheantar an tSratha Báin; agus Comhairle Contae Lú]
Session B: 4.30 p.m. [Special European Union Programmes Body]

(i) 2.15 p.m. Business of the Committee
(ii) The Future of community, social and economic development and cooperation in border counties
Session A: 2.30 p.m. [Derry and Strabane District Council; and Louth County Council]
Session B: 4.30 p.m. [Special European Union Programmes Body]

Implementation of the Good Friday Agreement (Joint) CR1, LH 2000 2.15 p.m.
AGENDA: Session A: Private Session
Session B: Retail NI and Retail Excellence Ireland [Mr. Glyn Roberts, Chief Executive, Retail NI and Ms. Lorraine Higgins, Head of Public Affairs, Retail Excellence Ireland]

Future Funding of Domestic Water Services (Joint)  CR2, LH 2000 2.15 p.m.
AGENDA: Private Meeting


Bills Scheduled for Consideration this Week

Dáil

Dáil Tuesday

Dáil Wednesday

Dáil Thursday
Thirty-fifth Amendment of the Constitution (Divorce) Bill 2016
Hallmarking (Amendment) Bill 2016


Seanad

Seanad Tuesday
Knowledge Development Box (Certification of Inventions) Bill 2016
Companies (Accounting) Bill 2016

Seanad Wednesday

Seanad Thursday

Committees

Committees Tuesday

Committees Wednesday
Courts (No. 2) Bill 2016
Bail (Amendment) Bill 2016

Committees Thursday
Public Sector Standards Bill 2015


Indicative Business for Week Commencing 10 April 2017

GOVERNMENT BUSINESS
Statements on the Action Plan on Rural Development
Inland Fisheries (Amendment) Bill 2017 (not yet published)

PRIVATE MEMBERS BUSINESS
Tuesday 11 April 2017 - Fianna Fáil — Motion re. Mental Health
Wednesday 12 April 2017 - Sinn Féin — Motion re. Garda Commissioner

THURSDAY BUSINESS FOR PRIVATE MEMBERS' BILLS / COMMITTEE REPORTS ON 2 FEBRUARY 2017
Prohibition of Micro-Plastics Bill 2016 – Second Stage – Deputy Seán Sherlock


Provisional Listing of Bills for Dáil Select Committee Consideration

** Week commencing 10 April 2017

Planning and Development (Amendment) Bill 2016

** Week commencing 17 April 2017

No Bills Scheduled


Email Alerts

If you would like to be notified by email when This Week in the Houses of the Oireachtas or the Committee Schedule are published, please see details of our Email Alert subscription service.

This Week in the Houses of the Oireachtas is compiled by the Communications Unit of the Houses of the Oireachtas Service